Zur konformen Kurventheorie.

H. Götz

Monatshefte für Mathematik (1956)

  • Volume: 60, page 205-211
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Götz, H.. "Zur konformen Kurventheorie.." Monatshefte für Mathematik 60 (1956): 205-211. <http://eudml.org/doc/176996>.

author = {Götz, H.},
journal = {Monatshefte für Mathematik},
pages = {205-211},
title = {Zur konformen Kurventheorie.},
url = {http://eudml.org/doc/176996},
volume = {60},
year = {1956},

AU - Götz, H.
TI - Zur konformen Kurventheorie.
JO - Monatshefte für Mathematik
PY - 1956
VL - 60
SP - 205
EP - 211
UR - http://eudml.org/doc/176996
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.